# SDR UPS07M50997

- Difficulty date: September 21, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 42,234 hours, 6,015 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 2007
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN DECK:  ALONG BS 2007, ALONG -X=107 (RBL 107), RT MOST O/B SEAT TRACK TOP SURFACE BODY AREAS FOUND CORRODED.  AFTER CORROSION REMOVAL ON A/M AREAS C/OUT FOUND LIMIT EXCEEDED PER SRM 53-70-00D, F3, V1, R35.  CORRODED SEAT TRACK AT STA 1831, RBL 107 TRIMMED OFF PER SRM 53-70-00D, F1, V1, R35.  NEW CURVED SEAT TRACK & REPAIR & RWK C/OUT PER SRM 53-70-00D, F1, V1, R35.  NEW CURVED SEAT TRACK FROM STA 1831-2007 RBL 107 INSTALLED PER SRM 51-31-01 & 51-33-01, V2, R35.  FOUND SATIS.
